# SDR N6WA2016013102

- Difficulty date: January 31, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,627 hours, 23,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD HIGH SQUEAL FROM THE MAIN CABIN DOOR.  INSPECTED MAIN DOOR & MAIN DOOR SEAL FOR PROPER OPERATION.  MAIN DOOR OPENS & CLOSES NORMALLY.  DETERMINED ACFT SAFE FOR A ONE TIME FERRY FLIGHT.
